# SDR DJFA20151126001

- Difficulty date: November 26, 2015
- Submitted: December 20, 2015
- Operation: Air carrier
- Aircraft: N708FL
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 12,933 hours, 7,942 cycles
- Engine: Rroyce AE3007C1
- Engine time: 12,504 hours, 7,693 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23057202
- Part serial: CAE330235
- Condition: Surges
- Location: Nr 1
- Part time: 12,504 hours, 7,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW REPORTED THE LT ENG SURGED & ROLLED BACK MULTIPLE TIMES.  ACFT RETURNED TO THE DEPARTURE AIRPORT & LANDED SAFELY.  REPLACED THE NR 2 ENG.
